# SDR SWIA200921152

- Difficulty date: March 9, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 19,392 hours, 17,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM UPPER ANGLE AT FS 640 UPPER LEFT SIDE CRACKED.  AD COMPLIANCE, REPLACED CRACKED ANGLE PER SRM.
